Homogenization of linear hyperbolic stochastic partial differential equation with rapidly oscillating coefficients : the two scale convergence method

Show simple item record

dc.contributor.author Mohammed, Mogtaba
dc.contributor.author Sango, Mamadou
dc.date.accessioned 2016-06-09T05:34:44Z
dc.date.available 2016-06-09T05:34:44Z
dc.date.issued 2015
dc.description.abstract In this paper we establish new homogenization results for stochastic linear hyperbolic equations with periodically oscillating coefficients. We first use the multiple expansion method to drive the homogenized problem. Next we use the two scale convergence method and Prokhorov’s and Skorokhod’s probabilistic compactness results. We prove that the sequence of solutions of the original problem converges in suitable topologies to the solution of a homogenized stochastic hyperbolic problem with constant coefficients. We also prove a corrector result. en_ZA
dc.description.department Mathematics and Applied Mathematics en_ZA
dc.description.librarian hb2016 en_ZA
dc.description.sponsorship National Research Foundation of South Africa and the University of Pretoria. en_ZA
dc.description.uri http://www.iospress.nl en_ZA
dc.identifier.citation Mohammed, M & Sango, M 2015, 'Homogenization of linear hyperbolic stochastic partial differential equation with rapidly oscillating coefficients : the two scale convergence method', Asymptotic Analysis, vol. 91, no. 3-4, pp. 341-371. en_ZA
dc.identifier.issn 0921-7134 ( print )
dc.identifier.issn 1875-8576 (online)
dc.identifier.other 10.3233/ASY-141269
dc.identifier.uri http://hdl.handle.net/2263/52908
dc.language.iso en en_ZA
dc.publisher IOS Press en_ZA
dc.rights IOS Press en_ZA
dc.subject Homogenization en_ZA
dc.subject Two-scale convergence en_ZA
dc.subject Hyperbolic stochastic PDE en_ZA
dc.subject Corrector result en_ZA
dc.subject Prokhorov and Skorokhod compactness results en_ZA
dc.title Homogenization of linear hyperbolic stochastic partial differential equation with rapidly oscillating coefficients : the two scale convergence method en_ZA
dc.type Postprint Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record